Class with negative coefficients and quasi-convex with respect to symmetric points

Aini Janteng, and Suzeini Abdul Halim, (2010) Class with negative coefficients and quasi-convex with respect to symmetric points. International Journal of Mathematical Analysis, 4 (33-36). pp. 1733-1738. ISSN 1312-8876

[img]
Preview
Text
Class_with_negative_coefficients_and_quasi.pdf

Download (42kB) | Preview

Abstract

Let CsT(A, B) denote the class of functions f which are analytic in an open unit disc and satisfying the condition In this paper, we consider the classconsisting of analytic functions f and satisfying The aims of paper are to determine coefficient estimates and distortion bounds for the class.

Item Type: Article
Uncontrolled Keywords: Coefficient estimates, Convex with respect to symmetric points, Quasi-convex with respect to symmetric points
Subjects: Q Science > QA Mathematics
Divisions: SCHOOL > School of Science and Technology
Depositing User: Unnamed user with email storage.bpmlib@ums.edu.my
Date Deposited: 01 Mar 2011 02:11
Last Modified: 19 Oct 2017 08:16
URI: http://eprints.ums.edu.my/id/eprint/1938

Actions (login required)

View Item View Item

Browse Repository
Collection
   Articles
   Book
   Speeches
   Thesis
   UMS News
Search
Quick Search

   Latest Repository

Link to other Malaysia University Institutional Repository

Malaysia University Institutional Repository